MathSciNet Relay Station
MathSciNet bibliographic data
MR1814107 (2002a:28008) 28A75
Lin, Yong; Mattila, Pertti Menger curvature and $C\sp 1$ regularity of fractals. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1755–1762 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement